• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Antibiotics Not So Good

Posted by on Apr. 8, 2009 at 4:03 PM
  • 13 Replies

Can antibiotics make you feel as though you need to throw up? I had a soar throat and swollen lymph nodes that have now went away and I feel better but feel as though I traded that for a stomach virus or something.I tried googling info and couldnt find much.Thanks Ladies...


by on Apr. 8, 2009 at 4:03 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
anziomom
by on Apr. 8, 2009 at 4:06 PM

 Antibiotics not only attack the bad bacteria in our body, they take out the good bacteria too. The loss of such can weaken the immune system and promote future illness. They can also cause upset stomachs when you are allergic to that antibiotic. Probiotics can be purchased at any health food store or the regular grocer in the form of Acidopholus or Live cultured yogurt. They will replenish the helpful flora. Hope you feel better.

mommy2isabella
by on Apr. 8, 2009 at 4:08 PM

This always happens to me too.  

*Happily Married and proud mommy of a toddler and infant*


 

MrsBentine
by on Apr. 8, 2009 at 4:10 PM

Yeah im on Cirpo I wont take anymore this is aweful id rather the caugh and sore throat.............

Dreyv'N                      Aadon                              Jude                        Ben my Hubby

gogogadgetgal
by on Apr. 8, 2009 at 4:13 PM


Quoting MrsBentine:

Yeah im on Cirpo I wont take anymore this is aweful id rather the caugh and sore throat.............

You don't need antibiotics for a cough & sore throat anyway. I say ditch 'em.

atlmom2
by Susie on Apr. 8, 2009 at 4:43 PM

Some antibiotics, especially erthyromycin can make you nauseaous or throw up.  I got sick on an antibiotic before and never took it again.  Usually happens in the first day or 36 hours after you are taking it. 

Momsince1106
by on Apr. 8, 2009 at 4:44 PM

you could be allergic to that antibiotic.


SunnyDaze33
by on Apr. 8, 2009 at 4:50 PM

Get some probiotics. It helps replenish what the antibiotics destroy.


BEXi
by on Apr. 8, 2009 at 6:02 PM

Certain ones make me feel nauseous. Totally normal.

LyTe684
by on Apr. 8, 2009 at 6:04 PM


Quoting gogogadgetgal:


Quoting MrsBentine:

Yeah im on Cirpo I wont take anymore this is aweful id rather the caugh and sore throat.............

You don't need antibiotics for a cough & sore throat anyway. I say ditch 'em.

Agreed!

If the grass looks greener on the other side of the fence, you can rest assured that the water bill is higher there too! ~Maya Angelou

crystal_1987
by on Apr. 8, 2009 at 6:45 PM


I had the first antibotic make me sick and I refused to take them but I wasn't taking them because I was sick I was taking them because I was injured and I just stopped taking them I think I was allergic to them,

Quoting BEXi:

Certain ones make me feel nauseous. Totally normal.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)